# SDR UALA2012103006242

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,840 hours, 13,700 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRIC SMOKE SMELL, RTFL.  AFTER TAKEOFF, F/A REPORTED ELECTRICAL SMELL-CARD BOARD BURNING SMELL IN THE MID CABIN AREA.  BUSINESS CLASS AND ECONOMY PLUS SECTIONS.  ONCE UTILITY BUSES TURNED OFF, SMELL DISSIPATED.  F/A DIRECTED MM TO SMELL FROM MID CABIN GALLEY, UNABLE TO DETECT ANY TYPE OF ELECTRIC ODOR FROM AC CABIN.  OPS CHECKED ALL GALLEY OVENS AND HOT PLATES UNABLE TO DUPLICATE SMELL.  REMOVED BOTH LEFT AND RIGHT PREFILTERS AND CHARCOAL FILTERS REF 21-25-02.  PER TOMC PERFORM HI PWR RUNS WITH BLEEDS ON AND OFF & CHECK FOR BURNING SMELL IN CABIN.  ACCOMPLISHED HIGH POWER RUN WITH BLEEDS ON AND BLEEDS OFF ALSO PACKS ON AND OFF. NO SMELLS NOTED.
